# SDR ASAA0842717

- Difficulty date: February 27, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378354
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R N HORIZ STABILIZER E SKIN DENTED AT STAB STA 147.90 AND 8 DENT AT RT HORIZ STAB L/E SKIN AT STAB STA 147.90 AND 8.  REPAIRED IAW B737 400 SRM 55 10 01 REPAIR 2.
